# SDR HMG2002F00000

- Difficulty date: April 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N155RB
- Make and model: Lear 55LEAR
- Aircraft serial: 117
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS PARKED OUTSIDE IN A HEAVY ALLOWING WATER TO ENTER CONNECTORS AFT OF THE PILOTS CIRCUIT BREAKER PANEL.  APPROX. FIFTEEN MINUTES AFTER TAKEOFF, THE LEFT AND RIGHT ESSENTIAL (A) CIRCUIT BREAKERS OPENED.  THE RIGHT ESSENTIAL (A) BREAKER WAS RESET, ALLOWING THE CREW TO DECLARE AN EMERGENCY.  RIGHT ESS. (A) BREAKER OPENED AGAIN ON FINAL APPROACH, AND ASSOCIATED WIRING WERE INSPECTED BY MFG MAINTENANCE, NO DEFECTS NOTED.  ALL SYSTEM CHECKS SATISFACTORY.  PILOTS SIDE WINDOW SEAL REPLACED.
